Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 95, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 1, 2015, 10:51 AM CDT for Cole County, Missouri. It took effect at Jul 1, 2015, 10:27 PM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 10:51 AM CDT (15:51 UTC)
- In effect from
- Jul 1, 2015, 10:27 PM CDT
- Expired
- Jul 4, 2015, 10:00 AM CDT
- In force
- 60 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Cole County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 29.86 ft at Jul 3, 2015, 3:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
533
WGUS43 KLSX 011551
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT WED JUL 1 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Maries River near Westphalia
Moreau River near Jefferson City
.This Flood Warning is a result of 1 to 3 inches of precipitation the
past 24 hours across the upper portions of the basins and 1 to 2 inches
forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than currently forecast could cause river levels to rise
even higher than predicted. The National Weather Service will monitor this
situation and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-021551-
/O.NEW.KLSX.FL.W.0094.150702T0600Z-150704T0531Z/
/WPHM7.1.ER.150702T0600Z.150702T1800Z.150703T0531Z.NO/
1051 AM CDT WED JUL 1 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Maries River near Westphalia
* from tonight to Friday morning.
* At 10:16 AM Wednesday the stage was 4.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight, crest
near 14.2 feet tomorrow afternoon and fall below flood stage Thursday night.
* Impact: At 14.3 feet...County Road 608 north of the bridge begins
flooding near this height.
* Impact: At 14.0 feet...County Road 512 just south of Westphalia
begins flooding near a small creek bridge near this height.
* Impact: At 13.9 feet...County Road 615 just north of the U.S.
Highway 63 bridge begins flooding at this height.
* Impact: At 12.1 feet...The north end of County Road 521 begins
flooding adjacent to the river near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/02 07/03 07/04 07/05 07/06
Maries River
Westphalia 10.0 4.26 13.4 8.0 4.4 3.5 3.2
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197 3840 9205
$$
MOC051-021550-
/O.NEW.KLSX.FL.W.0095.150702T0327Z-150704T1500Z/
/JCMM7.2.ER.150702T0327Z.150702T1800Z.150703T1500Z.NO/
1051 AM CDT WED JUL 1 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Moreau River near Jefferson City
* from this evening to Friday.
* At 9:30 AM Wednesday the stage was 5.9 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast: The river is forecast to rise above flood stage this evening, crest
near 26.9 feet tomorrow afternoon and fall below flood stage Friday morning.
* Impact: At 23.5 feet...Near this height, Walnut Acres Road near North Moreau
Creek will likely need to be closed. This road is 18.3 river miles upstream
of the gage.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be closed. This
road is about 8.7 river miles upstream of the gage.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed. This road
is about 12 river miles upstream of the gage.
* Impact: At 18.0 feet...Near this height, both Bainer Road and Loesch Road will
be closed. These roads are about 15.5 to 16 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/02 07/03 07/04 07/05 07/06
Moreau River
Jefferson City 17.0 5.92 24.7 19.8 6.7 4.6 3.7
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 92149 follow-up statements
799
WGUS83 KLSX 020205
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT WED JUL 1 2015
...The flood warning continues for the following rivers in Missouri...
Maries River near
...Westphalia
Moreau River near
...Jefferson City
.This Flood Warning is a result of 1 to 3 inches of rain yesterday
and an addtional 1 to 3 inches of rain in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-030205-
/O.EXT.KLSX.FL.W.0094.150702T0159Z-150704T0445Z/
/WPHM7.1.ER.150701T2311Z.150702T1800Z.150703T0445Z.NO/
905 PM CDT WED JUL 1 2015
The Flood Warning continues for
the Maries River near Westphalia.
* At 8:16 PM Wednesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 13.6 feet by tomorrow afternoon.
The river will fall below flood stage tomorrow late evening.
* Impact: At 13.9 feet...County Road 615 just north of the U.S.
Highway 63 bridge begins flooding at this height.
* Impact: At 12.1 feet...The north end of County Road 521 begins
flooding adjacent to the river near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/02 07/03 07/04 07/05 07/06
Maries River
Westphalia 10.0 10.26 13.0 7.8 4.4 3.5 3.2
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$
MOC051-030204-
/O.EXT.KLSX.FL.W.0095.150702T0730Z-150704T1409Z/
/JCMM7.1.ER.150702T0730Z.150703T0000Z.150703T1409Z.NO/
905 PM CDT WED JUL 1 2015
The Flood Warning continues for
the Moreau River near Jefferson City.
* At 8:30 PM Wednesday the stage was 12.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 24.4 feet by tomorrow evening.
The river will fall below flood stage by late Friday morning.
* Impact: At 23.5 feet...Near this height, Walnut Acres Road near
North Moreau Creek will likely need to be closed. This road is
18.3 river miles upstream of the gage.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be
closed. This road is about 8.7 river miles upstream of the gage.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed.
This road is about 12 river miles upstream of the gage.
* Impact: At 18.0 feet...Near this height, both Bainer Road and
Loesch Road will be closed. These roads are about 15.5 to 16 river
miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/02 07/03 07/04 07/05 07/06
Moreau River
Jefferson City 17.0 12.65 21.2 18.9 6.6 4.5 3.7
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$255
WGUS43 KLSX 020519
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 AM CDT THU JUL 2 2015
...Forecast flooding changed from Minor to Moderate severity for the
following river in Missouri...
Moreau River near Jefferson City
.This Flood Warning is a result of 2.00 to 3.00 inches of precipitation the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-030519-
/O.EXT.KLSX.FL.W.0095.150702T0516Z-150704T2237Z/
/JCMM7.2.ER.150702T0334Z.150703T0600Z.150703T2237Z.NO/
1219 AM CDT THU JUL 2 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Moreau River near Jefferson City
* until Saturday afternoon.
* At 11:30 PM Wednesday the stage was 18.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 28.9 feet around
Midnight Friday...then fall below flood stage Friday afternoon.
* Impact: At 23.5 feet...Near this height, Walnut Acres Road near
North Moreau Creek will likely need to be closed. This road is
18.3 river miles upstream of the gage.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be
closed. This road is about 8.7 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Moreau River
Jefferson City 17.0 18.34 23.5 27.3 8.4 4.7 3.7
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$916
WGUS43 KLSX 020904
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
404 AM CDT THU JUL 2 2015
...Observed Flooding Changed from Moderate to Minor Severity for the
following rivers in Missouri...
...Forecast flooding changed from Moderate to Major severity for the
following rivers in Missouri...
Moreau River near
Jefferson City
.This Flood Warning is a result of 1 to 4 inches of rainfall the past
24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-030904-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150704T2232Z/
/JCMM7.3.ER.150702T0334Z.150703T0600Z.150703T2232Z.NO/
404 AM CDT THU JUL 2 2015
...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for
The Moreau River near Jefferson City
* At 3:30 AM Thursday the stage was 20.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to crest near 30.9 feet
after midnight tonight. The river will fall below flood stage
Friday afternoon.
* Impact: At 29.3 feet...Water level reaches the low steel of the
Tanner Bridge.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Moreau River
Jefferson City 17.0 20.31 24.9 28.7 8.4 4.7 3.7
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$384
WGUS83 KLSX 021546
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT THU JUL 2 2015
...The flood warning continues for the following rivers in Missouri...
Maries River near Westphalia
Moreau River near Jefferson City
.This Flood Warning is a result of 2 to 5 inches of precipitation the
past 48 hours and little to no precipitation forecast in the next 24
hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-031546-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-150704T0600Z/
/WPHM7.2.ER.150701T2311Z.150702T0846Z.150703T0600Z.NO/
1046 AM CDT THU JUL 2 2015
The Flood Warning continues for
the Maries River near Westphalia
* until Friday morning.
* At 10 AM Thursday the stage was 15.9 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to fall below flood stage tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Maries River
Westphalia 10.0 15.86 8.1 4.3 3.4 3.1 2.9
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197 3840 9205
$$
MOC051-031545-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150704T2000Z/
/JCMM7.2.ER.150702T0334Z.150703T0000Z.150703T2000Z.NO/
1046 AM CDT THU JUL 2 2015
The Flood Warning continues for
the Moreau River near Jefferson City
* until Friday evening.
* At 9:30 AM Thursday the stage was 22.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 27.1 feet this evening
and fall below flood stage Friday afternoon.
* Impact: At 23.5 feet...Near this height, Walnut Acres Road near
North Moreau Creek will likely need to be closed. This road is
18.3 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Moreau River
Jefferson City 17.0 22.51 25.0 7.1 4.2 3.4 3.2
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214
$$786
WGUS83 KLSX 022141
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT THU JUL 2 2015
...The flood warning continues for the following rivers in Missouri...
Maries River near
...Westphalia
Moreau River near
...Jefferson City
.This Flood Warning is a result of 2 to 5 inches of rain with the
last heavy rainfall event...little or no more rain in the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-032141-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-150704T1451Z/
/WPHM7.2.ER.150701T2311Z.150702T0846Z.150703T1451Z.NO/
441 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Maries River near Westphalia.
* At 4 PM Thursday the stage was 16.6 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 16.8 feet by this evening.
The river will fall below flood stage tomorrow late morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Maries River
Westphalia 10.0 16.58 12.0 4.4 3.8 3.1 2.9
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$
MOC051-032140-
/O.CON.KLSX.FL.W.0095.000000T0000Z-150704T2000Z/
/JCMM7.2.ER.150702T0334Z.150703T0600Z.150703T2000Z.NO/
441 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Moreau River near Jefferson City.
* At 3:30 PM Thursday the stage was 25.7 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 27.1 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Moreau River
Jefferson City 17.0 25.73 25.0 7.1 4.2 3.4 3.2
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$047
WGUS83 KLSX 030145
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT THU JUL 2 2015
...The flood warning continues for the following rivers in Missouri...
Maries River near
...Westphalia
Moreau River near
...Jefferson City
.This Flood Warning is a result of 2 to 5 inches of rain yesterday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-040145-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150704T2109Z/
/JCMM7.3.ER.150702T0334Z.150703T0600Z.150703T2109Z.NO/
845 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Moreau River near Jefferson City.
* At 7:30 PM Thursday the stage was 28.1 feet.
* Flood stage is 17.0 feet.
* Moderate flooding will increase to Major flooding.
* Forecast: The river will rise to near 30.0 feet after midnight tomorrow.
The river will fall below flood stage tomorrow afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Moreau River
Jefferson City 17.0 28.12 27.1 7.4 4.2 3.4 3.2
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$
MOC151-040144-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-150704T0436Z/
/WPHM7.2.ER.150701T2311Z.150702T0846Z.150703T0436Z.NO/
845 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Maries River near Westphalia.
* At 8 PM Thursday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage by tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Maries River
Westphalia 10.0 12.85 7.3 4.2 3.4 3.1 2.9
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$014
WGUS83 KLSX 031515
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT FRI JUL 3 2015
...The flood warning continues for the following river in
Missouri...
Moreau River near
Jefferson City
.This Flood Warning is a result of heavy rainfall across the basin
Wednesday night...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-041515-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150705T0348Z/
/JCMM7.3.ER.150702T0334Z.150703T0745Z.150704T0348Z.NO/
1015 AM CDT FRI JUL 3 2015
The Flood Warning continues for
The Moreau River near Jefferson City
* Until late this evening.
* At 9:30 AM Friday the stage was 29.0 feet.
* Flood stage is 17.0 feet.
* Major flooding is occurring and Moderate flooding is forecast.
* Forecast: The river recently crested near 29.9 feet early this morning
and is forecast to fall quickly back below flood stage late this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Moreau River
Jefferson City 17.0 29.05 9.1 4.6 3.4 3.2 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$185
WGUS83 KLSX 040154
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT FRI JUL 3 2015
...The flood warning continues for the following river in Missouri...
Moreau River near
...Jefferson City
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-050154-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-150705T1236Z/
/JCMM7.3.ER.150702T0334Z.150703T0745Z.150704T1236Z.NO/
854 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Moreau River near Jefferson City.
* At 8:30 PM Friday the stage was 24.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Moreau River
Jefferson City 17.0 24.52 4.2 3.4 3.2 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$419
WGUS83 KLSX 041154
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 AM CDT SAT JUL 4 2015
...The flood warning is cancelled for the following river in
Missouri...
Moreau River near
Jefferson City
.This will be the final statement for this flooding event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-041224-
/O.CAN.KLSX.FL.W.0095.000000T0000Z-150705T1236Z/
/JCMM7.3.ER.150702T0334Z.150703T0745Z.150704T0829Z.NO/
654 AM CDT SAT JUL 4 2015
The Flood Warning is cancelled for
The Moreau River near Jefferson City.
* At 6:30 AM Saturday the stage was 12.6 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 3:29 AM Saturday.
* Forecast: The river is forecast to continue to fall to near 4.2 feet
Monday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/05 07/06 07/07 07/08 07/09
Moreau River
Jefferson City 17.0 12.56 12.2 4.2 3.4 3.2 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 1, 7:04 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 1, 7:04 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT WED JUL 1 2015
.SHORT TERM: (THROUGH LATE THIS AFTERNOON)
ISSUED AT 113 AM CDT WED JUL 1 2015
CONVECTION CONTINUES TO DEVELOP EARLY THIS MORNING ACROSS
NORTHWEST MO AHEAD OF A NORTHWEST FLOW SHORTWAVE, AND IN A REGION
OF STRONG LOW LEVEL WARM AIR ADVECTION AND MOISTURE CONVERGENCE
ON THE NOSE OF A SOUTHWESTERLY LOW LEVEL JET. MODELS ALSO RAMP UP
UPPER LEVEL DIVERGENCE OVER CENTRAL MO BY 12Z THIS MORNING. HIGH
RESOLUTION MODELS HAVE THE STRONGEST AND MOST WIDEPREAD CONVECTION
ACROSS CENTRAL AND SOUTHEAST MO THIS MORNING. THE FIRST WAVE OF
SHOWERS/STORMS MAY SHIFT SOUTHEAST OF OUR FORECAST AREA BY NOON,
BUT MORE CONVECTION SHOULD DEVELOP ACROSS SOUTHERN IA AND DROP
SOUTHEASTWARD INTO NORTHEAST MO LATE THIS AFTERNOON, WITH ANOTHER
AREA OF CONVECTION DEVELOPING OVER WEST CENTRAL MO AND DROPPING
SOUTHEASTWARD INTO SOUTHEAST MO. THIS SECOND, MORE SOUTHERN AREA
OF CONVECTION MAY BE SEVERE AND ALSO PRODUCE HEAVY RAINFALL AND
POSSIBLE FLASH FLOODING. HIGH TEMPERATURES WILL NOT BE AS WARM
TODAY COMPARED TO TUESDAY DUE TO THE CLOUD COVER AND
PRECIPITATION.
GKS
.LONG TERM: (TONIGHT THROUGH MONDAY)
ISSUED AT 113 AM CDT WED JUL 1 2015
ANOTHER MCS IS EXPECTED TONIGHT, MAINLY ALONG AND SOUTH OF I-70
ACROSS CENTRAL AND SOUTHEAST MO INTO SOUTHWEST IL. THIS ACTIVITY
WILL BE AHEAD OF A SURFACE LOW MOVING EASTWARD INTO SOUTHWEST MO
ALONG A STATIONARY FRONT. HEAVY RAINFALL IS EXPECTED WITH THE
POTENTIAL FOR FLASH FLOODING. WILL CONTINUE THE FLASH FLOOD WATCH
ACROSS CENTRAL AND SOUTHEAST MO UNTIL 12Z THURSDAY. THE STRONGER
AND MORE WIDESPREAD CONVECTION SHOULD BEGIN TO SHIFT SOUTH AND
SOUTHEAST OF OUR FORECAST AREA ON THURSDAY AS THE FRONT SAGS
FURTHER SOUTH AS THE SURFACE WAVE SHIFTS SOUTHEAST OF THE REGION.
MOST OF THE SHOWERS/STORMS WILL BE ACROSS SOUTHEAST MO AND
SOUTHWEST IL ON THURSDAY, AND MAINLY DURING THE MORNING. ALTHOUGH
THERE WILL BE LESS OF A THREAT FOR SEVERE WEATHER OR HEAVY
RAINFALL THURSDAY NIGHT AND FRIDAY, THE CHANCE FOR CONVECTION WILL
CONTINUE AS AN UPPER LEVEL TROUGH DROPS SOUTHEASTWARD THROUGH THE
REGION. THE WEEKEND LOOKS DRIER ALTHOUGH THERE WILL STILL BE THE
CHANCE FOR PRECIPITATION, MAINLY ACROSS SOUTHEAST MO AND
SOUTHWEST IL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS.
THE CHANCE FOR CONVECTION SHOULD RAMP UP AGAIN MONDAY NIGHT AND
CONTINUE THROUGH TUESDAY NIGHT AS A COLD FRONT MOVES SLOWLY
SOUTHEASTWARD THROUGH OUR REGION. THE PROGRESSION OF THE FRONT
SHOULD BE SLOW WITH ONLY A GRADUAL SOUTHWARD SHIFT OF THE UPPER
LEVEL RIDGE CENTERED OVER THE SOUTHERN PLAINS FORECAST.
GKS
&&
.AVIATION: (FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 704 AM CDT WED JUL 1 2015
RAIN IS CURRENTLY MOVING THROUGH THE ST. LOUIS METRO TAF SITES AS
WELL AS KCOU WITH VISIBILITIES IN THE MVFR RANGE. EXPECT THESE
CONDITIONS TO CONTINUE THE NEXT FEW HOURS BEFORE ENDING.
ADDITIONAL SHOWERS AND THUNDERSTORMS CURRENTLY OVER WESTERN IOWA
WILL DROP DOWN AND MOVE INTO THESE SAME TERMINALS BY LATE MORNING
AND EARLY AFTERNOON BEFORE THERE IS A BREAK DURING THE LATER
AFTERNOON. THEN EXPECT AN EXTENDED PERIOD OF SHOWERS AND
OCCASIONAL THUNDERSTORMS TONIGHT WITH MVFR (POSSIBLY IFR)
CONDITIONS.
SPECIFICS FOR KSTL: EXPECT OCCASIONAL SHOWERS THROUGH THE PERIOD
WITH SOME THUNDERSTORMS. THE GREATEST COVERAGE WILL BE TONIGHT
WHEN THERE WILL BE SOME MVFR AND POSSIBLY IFR CONDITIONS. EXPECT
SOME BREAK IN THE RAIN LATE THIS MORNING AND LATE THIS AFTERNOON.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
MONTGOMERY MO-REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WARREN MO-WASHINGTON MO.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOONE MO-CALLAWAY
MO-COLE MO-MONITEAU MO-OSAGE MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jul 1, 5:18 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 518 AM CDT WED JUL 1 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 518 AM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. A FEW STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ACROSS CENTRAL AND SOUTHEAST MISSOURI. HEAVY RAINFALL CAN ALSO BE EXPECTED ACROSS CENTRAL AND SOUTHEAST MISSOURI AND A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT ACROSS THIS AREA. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25...GRAFTON AND CHESTER OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH TUESDAY. A FEW STORMS MAY BE SEVERE ACROSS SOUTHEAST MISSOURI AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL THURSDAY AND THURSDAY NIGHT. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25...GRAFTON AND CHESTER OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:51 AM CDT | River Flood Warning | LSX | Osage | 62 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.